# SDR AALA201810179010

- Difficulty date: October 16, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 80,054 hours, 9,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Part serial: 63911
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING PS2 CHECK, FOUND MASTER CALL LEFT EXIT SIGN INOPERATIVE. REPLACED POWER SUPPLY - BATTERY PACK ASSEMBLY PER AMM 33-51-06. GOOD FOR SERVICE.
